Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Notions of spanning surface equivalence


Author: Julian R. Eisner
Journal: Proc. Amer. Math. Soc. 56 (1976), 345-348
MSC: Primary 55A25; Secondary 57C25
DOI: https://doi.org/10.1090/S0002-9939-1976-0402716-6
MathSciNet review: 0402716
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that two natural notions of spanning surface equivalence differ for minimal spanning surfaces of knots in $ {S^3}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55A25, 57C25

Retrieve articles in all journals with MSC: 55A25, 57C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0402716-6
Keywords: Knot, composite knot, minimal spanning surface, isotopic deformation
Article copyright: © Copyright 1976 American Mathematical Society